[Small intestinal ulceration and stenosis induced by non-steroidal anti-inflammatory agents].
Аннотация
UNLABELLED: We report a case who developed a small bowel ulceration in a long segment of distal duodenum and proximal jejunum, a few days after he had taken high doses of diclofenac. After a month, it was complicated by a stenosis of the same segment. Nonsteroidal antiinflammatory drugs have recently been recognised as a possible etiologic factor of small bowel ulcerations. Clinical findings are aspecific. Complications of small bowel ulcerations are: obstruction, perforation or bleeding. Those have to be treated by surgery. We proposed a physiopathologic model and correlated it with histological findings.
CONCLUSION
careful prescription of those drugs has to be pursued and one should think about a small bowel ulceration in a patient with an abdominal syndrome, who takes non-steroidal antiinflammatory drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.